Structural stability and symbolic image
Differencialʹnye uravneniâ, Tome 42 (2006) no. 4, pp. 468-475
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_4_a5,
author = {G. S. Osipenko},
title = {Structural stability and symbolic image},
journal = {Differencialʹnye uravneni\^a},
pages = {468--475},
year = {2006},
volume = {42},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_4_a5/}
}
G. S. Osipenko. Structural stability and symbolic image. Differencialʹnye uravneniâ, Tome 42 (2006) no. 4, pp. 468-475. http://geodesic.mathdoc.fr/item/DE_2006_42_4_a5/